Topological normal forms of high degree for the simplest bifurcations

Authors

  • Francisco Balibrea Universidad de Murcia
  • Jose C. Valverde Fajardo Universidad Castilla-La Mancha

DOI:

https://doi.org/10.4995/agt.2001.2146

Keywords:

Topological Equivalence, Bifurcations, Dynamical Systems

Abstract

This paper is devoted to study the topological normal forms of families of maps on R which, under nondegeneracy conditions of high degree, also present the simplest bifurcations.

Downloads

Download data is not yet available.

Author Biography

Jose C. Valverde Fajardo, Universidad Castilla-La Mancha

Dep. Matemáticas

Escuela Politécnica Superior de Albacete

Downloads

Published

2001-10-01

How to Cite

[1]
F. Balibrea and J. C. Valverde Fajardo, “Topological normal forms of high degree for the simplest bifurcations”, Appl. Gen. Topol., vol. 2, no. 2, pp. 155–164, Oct. 2001.

Issue

Section

Articles